Zur theorie der leibrenten

C. J. Malmsten

TBD mathscidoc:1701.33003

Acta Mathematica, 1, (1), 63-76, 1882.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:26 uploaded by actaadmin ] [ 101 downloads ] [ 0 comments ]
@inproceedings{c.1882zur,
  title={Zur theorie der leibrenten},
  author={C. J. Malmsten},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926271782712},
  booktitle={Acta Mathematica},
  volume={1},
  number={1},
  pages={63-76},
  year={1882},
}
C. J. Malmsten. Zur theorie der leibrenten. 1882. Vol. 1. In Acta Mathematica. pp.63-76. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926271782712.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved